MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Davoli E, Mora MG. Convergence of equilibria of thin elastic rods under physical growth conditions for the energy density.; 2010. Available from: http://hdl.handle.net/1963/4086
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Altafini C. Controllability of quantum mechanical systems by root space decomposition of su(N). J.Math.Phys. 43(2002), no.5, 2051 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1613
Chitour Y, Piccoli B. Controllability for discrete systems with a finite control set. Math. Control Signals Systems 14 (2001) 173-193 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3114
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Coclite GM. Control Problems for Systems of Conservation Laws. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5325
Riva F. A continuous dependence result for a dynamic debonding model in dimension one. SISSA; 2019. Available from: http://preprints.sissa.it/xmlui/handle/1963/35329
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Tasso E. On the continuity of the trace operator in GSBV (Ω) and GSBD (Ω).; 2018. Available from: http://preprints.sissa.it/handle/1963/35324
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Erceg M, Michelangeli A. On contact interactions realised as Friedrichs systems.; 2017. Available from: http://preprints.sissa.it/handle/1963/35298
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Coclite GM, Risebro NH. Conservation laws with time dependent discontinuous coefficients. SIAM J. Math. Anal. 36 (2005) 1293-1309 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1666
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3

Pages

Sign in